Imperial College London

DrSoheylaFeyzbakhsh

Faculty of Natural SciencesDepartment of Mathematics

EPSRC Postdoctoral Research Fellow
 
 
 
//

Contact

 

s.feyzbakhsh

 
 
//

Location

 

614Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

11 results found

Feyzbakhsh S, 2022, An effective restriction theorem via wall-crossing and Mercat's conjecture, MATHEMATISCHE ZEITSCHRIFT, Vol: 301, Pages: 4175-4199, ISSN: 0025-5874

Journal article

Feyzbakhsh S, Thomas RP, 2022, Rank r DT theory from rank 1, Journal of the American Mathematical Society, ISSN: 0894-0347

Fix a Calabi-Yau 3-fold X satisfying the Bogomolov-Gieseker conjecture ofBayer-Macr`ı-Toda, such as the quintic 3-fold.We express Joyce’s generalised DT invariants counting Gieseker semistable sheaves ofany rank r on X in terms of those counting sheaves of rank 1. By the MNOP conjecturethey are therefore determined by the Gromov-Witten invariants of X.

Journal article

Feyzbakhsh S, Li C, 2021, Higher rank Clifford indices of curves on a K3 surface, SELECTA MATHEMATICA-NEW SERIES, Vol: 27, ISSN: 1022-1824

Journal article

Feyzbakhsh S, 2020, Mukai’s program (reconstructing a K3 surface from a curve) via wall-crossing, Journal für die reine und angewandte Mathematik, Vol: 2020, Pages: 101-137, ISSN: 0075-4102

Let C be a curve of genus g=11 or g≥13 on a K3 surface whose Picard group is generated by the curve class [C]. We use wall-crossing with respect to Bridgeland stability conditions to generalise Mukai’s program to this situation: we show how to reconstruct the K3 surface containing the curve C as a Fourier–Mukai transform of a Brill–Noether locus of vector bundles on C.

Journal article

Feyzbakhsh S, Thomas RP, 2019, An application of wall-crossing to Noether-Lefschetz loci, Publisher: arXiv

Consider a smooth projective 3-fold $X$ satisfying the Bogomolov-Giesekerconjecture of Bayer-Macr\`{i}-Toda (such as $\mathbb P^3$, the quinticthreefold or an abelian threefold). Let $L$ be a line bundle supported on a very positive surface in $X$. If$c_1(L)$ is a primitive cohomology class then we show it has very negativesquare.

Working paper

Feyzbakhsh S, Explicit formulae for rank zero DT invariants and the OSV conjecture

Fix a Calabi-Yau 3-fold $X$ satisfying the Bogomolov-Gieseker conjecture ofBayer-Macr\`i-Toda, such as the quintic 3-fold. By two different wall-crossingarguments we prove two different explicit formulae relating rank 0Donaldson-Thomas invariants (counting torsion sheaves on $X$ supported on ampledivisors) in terms of rank 1 Donaldson-Thomas invariants (counting idealsheaves of curves) and Pandharipande-Thomas invariants. In particular, we provea slight modification of Toda's formulation of OSV conjecture for $X$. When $X$is of Picard rank one, we also give an explicit formula for rank two DTinvariants in terms of rank zero and rank one DT invariants.

Journal article

Feyzbakhsh S, Pertusi L, Serre-invariant stability conditions and Ulrich bundles on cubic threefolds, \'Epijournal de G\'eom\'etrie Alg\'ebrique, Volume 7 (2023), Article No. 1

We prove a general criterion which ensures that a fractional Calabi--Yaucategory of dimension $\leq 2$ admits a unique Serre-invariant stabilitycondition, up to the action of the universal cover of$\text{GL}^+_2(\mathbb{R})$. We apply this result to the Kuznetsov component$\text{Ku}(X)$ of a cubic threefold $X$. In particular, we show that all theknown stability conditions on $\text{Ku}(X)$ are invariant with respect to theaction of the Serre functor and thus lie in the same orbit with respect to theaction of the universal cover of $\text{GL}^+_2(\mathbb{R})$. As anapplication, we show that the moduli space of Ulrich bundles of rank $\geq 2$on $X$ is irreducible, answering a question asked by Lahoz, Macr\`i andStellari.

Journal article

Bayer A, Beentjes S, Feyzbakhsh S, Hein G, Martinelli D, Rezaee F, Schmidt Bet al., The desingularization of the theta divisor of a cubic threefold as a moduli space

We show that the moduli space $\overline{M}_X(v)$ of Gieseker stable sheaveson a smooth cubic threefold $X$ with Chern character $v = (3,-H,-H^2/2,H^3/6)$is smooth and of dimension four. Moreover, the Abel-Jacobi map to theintermediate Jacobian of $X$ maps it birationally onto the theta divisor$\Theta$, contracting only a copy of $X \subset \overline{M}_X(v)$ to thesingular point $0 \in \Theta$. We use this result to give a new proof of a categorical version of theTorelli theorem for cubic threefolds, which says that $X$ can be recovered fromits Kuznetsov component $\operatorname{Ku}(X) \subset\mathrm{D}^{\mathrm{b}}(X)$. Similarly, this leads to a new proof of thedescription of the singularity of the theta divisor, and thus of the classicalTorelli theorem for cubic threefolds, i.e., that $X$ can be recovered from itsintermediate Jacobian.

Journal article

Feyzbakhsh S, Hyperkähler varieties as Brill-Noether loci on curves

Consider the moduli space $M_C(r; K_C)$ of stable rank r vector bundles on acurve $C$ with canonical determinant, and let $h$ be the maximum number oflinearly independent global sections of these bundles. If $C$ embeds in a K3surface $X$ as a generator of $Pic(X)$ and the genus $g$ of $C$ is sufficientlyhigh, we show the Brill-Noether locus $BN_C \subset M_C(r; K_C)$ of bundleswith $h$ global sections is a smooth projective Hyperk\"{a}hler manifold ofdimension $2g -2r \lfloor \frac{g}{r}\rfloor$, isomorphic to a moduli space ofstable vector bundles on $X$.

Journal article

Feyzbakhsh S, Mukai's Program (reconstructing a K3 surface from a curve) via wall-crossing, II

Let $C$ be a curve on a K3 surface $X$ with Picard group $\mathbb{Z}.[C]$.Mukai's program seeks to recover $X$ from $C$ by exhibiting it as aFourier-Mukai partner to a Brill-Noether locus of vector bundles on $C$. We usewall-crossing in the space of Bridgeland stability conditions to prove this forgenus $\ge14$. This paper deals with the case $g-1$ prime left over from PaperI.

Journal article

Feyzbakhsh S, Thomas RP, Curve counting and S-duality

We work on a projective threefold $X$ which satisfies the Bogomolov-Giesekerconjecture of Bayer-Macr\`i-Toda, such as $\mathbb P^3$ or the quinticthreefold. We prove certain moduli spaces of 2-dimensional torsion sheaves on $X$ aresmooth bundles over Hilbert schemes of ideal sheaves of curves and points in$X$. When $X$ is Calabi-Yau this gives a simple wall crossing formula expressingcurve counts (and so ultimately Gromov-Witten invariants) in terms of counts ofD4-D2-D0 branes. These latter invariants are predicted to have modularproperties which we discuss from the point of view of S-duality andNoether-Lefschetz theory.

Journal article

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: respub-action=search.html&id=01009747&limit=30&person=true